Advertisement

What should I do if I overdose on Dilantin?

If you take too much Dilantin, you may begin to feel confused, lethargic, or sleepy. You may have trouble controlling your muscle movements, begin to stagger, and have slow or slurred speech. Other symptoms can include: fever, twitching or involuntary movement of the eyeballs, swollen gums, and vomiting. If you suspect that you have taken an overdose of Dilantin, do not attempt to vomit. Call 911 or your local poison control center at 1-800-222-1222.

Continue Learning about Anticonvulsant

What tests are required before taking anticonvulsants?
John Preston, PsyDJohn Preston, PsyD
Pretreatment laboratory tests are required for the anticonvulsants Depakote, Tegretol, and Trile...
More Answers
How effective are anticonvulsants for treating migraines?
Donna Hill Howes, RNDonna Hill Howes, RN
Valproic acid and topiramate have been considered the top choices among anticonvulsants for reducing...
More Answers
Does anticonvulsant use in bipolar teens have risks?
International Bipolar FoundationInternational Bipolar Foundation
Valproic acid and lamotrigine (Lamictal) and other anticonvulsants carry a Food and Drug Adminis...
More Answers
What should I know before taking gabapentin?
Donna Hill Howes, RNDonna Hill Howes, RN
Gabapentin may not be a good option for women who are pregnant, considering pregnancy, or who may be...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.